# SDR GTIA2021012335562

- Difficulty date: January 20, 2021
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 21,192 hours, 9,575 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO SO 122070 TC 352000-02-1.  FOUND FA OXYGEN GENERATOR IN POSITION 30WR WITH PIN INSTALLED.  REMOVED PIN FROM FA OXYGEN GENERATOR POSITION 30WR, REF TC 352000-02-1 AND NRI 22330.
